# SDR 96ZZZM457

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME CRACKED AT INBOARD ANGLE 4 INCHES ABOVE CABIN FLOOR STATION 600 RT SIDE.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER 7075-T6 .070 6 INCH BY 8 INCH BY 1 INCH AS PER SRM 51-40-3 AND 51-30-2.
